Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The degrees of r.e. sets without the universal splitting property

Author: R. G. Downey
Journal: Trans. Amer. Math. Soc. 291 (1985), 337-351
MSC: Primary 03D25
MathSciNet review: 797064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every nonzero r.e. degree contains an r.e. set without the universal splitting property. That is, if $ \delta $ is any r.e. nonzero degree, there exist r.e. sets $ \emptyset < {}_TB < {}_TA$ with $ \deg (A) = \delta $ such that if $ {A_0} \sqcup {A_1}$ is an r.e. splitting of $ A$, then $ {A_0}\not \equiv {}_TB$. Some generalizations are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25

Additional Information

PII: S 0002-9947(1985)0797064-9
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia